# SDR YENA201908280489

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 43,072 hours, 14,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, BULK CARGO DOOR SILL HAS CORROSION AT FASTENER HOLES; REF NON-ROUTINE 20567 SERVICE ORDER 440577. R & R FASTENERS AND BULK DOOR SILL. FOUND TO BE OUT OF LIMITS. RECEIVED NEW BULK DOOR SILL AND INSTALLED IAW SRM 51-42-11 PAGE 2 & 3.
